# SDR YENA2024040500488

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 29 hours, 9 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70647A010001
- Part serial: 7064703257
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 29 hours, 9 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) (AIRCRAFT DIVERTED TO SNN) 'DUE TO COMPRESSOR STALL AND DAMAGE TO ENG #2, OVER PSI VALVE REQUIRES REPLACEMENT AS PRECAUTIONARY; REMOVED AND REPLACED ENG #2 OVERPRESSURE VALVE IAW AMM 36-11-49. LEAK CHECK OK. OPS CHECK OK.'
